# SDR F3LA2023030200028

- Difficulty date: February 21, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 40,208 hours, 16,814 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: D5347209800600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13579.0412 FR 66 LH SIDE DUMMY BEAM CORRODED                                         CORRECTIVE ACTION: REMOVED AND REPLACED FR 66 L/H SIDE DUMMYH BEAM IAW A320 SRM 53-00-14-283-002 FIG 001 SHEET 2. 51-72-11//END//
